# SDR 2006UALA02337

- Difficulty date: December 8, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 37,101 hours, 13,135 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAULT FWD L POWER SUPPLY UNIT EXTERNAL LOADS.    EMERGENCY LIGHT BITE TESTS OK ON CIDS AND AT POWER SUPPLY UNIT 10WL.
